Alert archive / Montana / Snow Advisories in 2007
Snow Advisory 8, NWS Missoula, MT
NWS Missoula, MT issued this snow advisory at Feb 11, 2007, 3:39 AM MST for 9 counties in Montana; Idaho County, Idaho. It took effect at Feb 11, 2007, 2:55 PM MST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2007, 3:39 AM MST (10:39 UTC)
- In effect from
- Feb 11, 2007, 2:55 PM MST
- Expired
- Feb 12, 2007, 11:54 AM MST
- In force
- 21 hr
- Issued by
- NWS Missoula, MT
Counties Idaho County, ID, Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Lincoln County, MT, Missoula County, MT, Powell County, MT, Sanders County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 3 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 111039 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 339 AM MST SUN FEB 11 2007 .A WARM AND MOIST AIR MASS WILL CONTINUOUSLY STREAM INTO WESTERN MONTANA TODAY THROUGH TONIGHT CAUSING WIDE SPREAD PRECIPITATION. LATER THIS AFTERNOON ARCTIC AIR WILL SEEP OVER THE NORTHERN PORTION OF THE CONTINENTAL DIVIDE. THIS COLD AIR WILL HELP ENHANCE THE PRECIPITATION OVER THE GLACIER PARK REGION. MTZ002-111800- /O.NEW.KMSO.SN.Y.0008.070211T2200Z-070212T1200Z/ WEST GLACIER REGION- 339 AM MST SUN FEB 11 2007 ...SNOW ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM MST MONDAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 8 INCHES ARE EXPECTED BY MONDAY MORNING. IN ADDITION TO THE SNOW...LOCAL NORTHEASTERLY WINDS OF 10 TO 20 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH THE U.S. HWY 2 CORRIDOR. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
7 follow-up statements
000 WWUS45 KMSO 111739 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1039 AM MST SUN FEB 11 2007 .A WARM AND MOIST AIR MASS WILL STREAM INTO WESTERN MONTANA TODAY THROUGH TONIGHT CAUSING WIDESPREAD PRECIPITATION. LATER THIS AFTERNOON ARCTIC AIR WILL SEEP OVER THE NORTHERN PORTION OF THE CONTINENTAL DIVIDE. THIS COLD AIR WILL HELP ENHANCE THE PRECIPITATION OVER THE GLACIER PARK REGION. MTZ002-120145- /O.CON.KMSO.SN.Y.0008.070211T2200Z-070212T1200Z/ WEST GLACIER REGION- 1039 AM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM MST MONDAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 8 INCHES ARE EXPECTED BY MONDAY MORNING. IN ADDITION TO THE SNOW...LOCAL NORTHEASTERLY WINDS OF 10 TO 20 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH THE U.S. HWY 2 CORRIDOR. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 112155 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 255 PM MST SUN FEB 11 2007 MTZ001-003-120600- /O.EXB.KMSO.SN.Y.0008.070212T0000Z-070212T1200Z/ KOOTENAI/CABINET REGION-FLATHEAD/MISSION VALLEYS- 255 PM MST SUN FEB 11 2007 ...SNOW ADVISORY IN EFFECT UNTIL 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST MONDAY. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO 7 INCHES IN THE MOUNTAINS ARE ARE EXPECTED BY MONDAY MORNING. SNOW LEVELS WILL BEGIN AROUND 4000 FEET...BUT LOWER TO THE VALLEY FLOORS LATE IN THE EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ006-120600- /O.EXB.KMSO.SN.Y.0008.070212T0000Z-070212T1200Z/ SOUTHERN CLEARWATER MOUNTAINS- 155 PM PST SUN FEB 11 2007 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY ABOVE 4000 FEET...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES ABOVE 5000 FEET AND 2 TO 4 INCHES ABOVE 4000 FEET ARE EXPECTED BY MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ002-120600- /O.CON.KMSO.SN.Y.0008.070211T2200Z-070212T1200Z/ WEST GLACIER REGION- 255 PM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY MONDAY MORNING. IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 10 TO 20 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH THE U.S. HWY 2 CORRIDOR. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 120357 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 857 PM MST SUN FEB 11 2007 MTZ043-121200- /O.EXA.KMSO.SN.Y.0008.000000T0000Z-070212T1200Z/ POTOMAC/SEELEY LAKE REGION- 857 PM MST SUN FEB 11 2007 ...SNOW ADVISORY IN EFFECT UNTIL 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST MONDAY. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO 7 INCHES IN THE MOUNTAINS ARE ARE EXPECTED BY MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ002-121200- /O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1200Z/ WEST GLACIER REGION- 857 PM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY MONDAY MORNING. IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO 25 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH THE U.S. HWY 2 CORRIDOR. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ001-003-121200- /O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1200Z/ KOOTENAI/CABINET REGION-FLATHEAD/MISSION VALLEYS- 857 PM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO 7 INCHES IN THE MOUNTAINS ARE ARE EXPECTED BY MONDAY MORNING. SNOW LEVELS WILL BEGIN AROUND 4000 FEET...BUT LOWER TO THE VALLEY FLOORS LATE IN THE EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ006-121200- /O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1200Z/ SOUTHERN CLEARWATER MOUNTAINS- 757 PM PST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY ABOVE 4000 FEET... A SNOW ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES ABOVE 5000 FEET AND 2 TO 4 INCHES ABOVE 4000 FEET ARE EXPECTED BY MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 121006 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 306 AM MST MON FEB 12 2007 IDZ006-MTZ001-121115- /O.CAN.KMSO.SN.Y.0008.000000T0000Z-070212T1200Z/ SOUTHERN CLEARWATER MOUNTAINS-KOOTENAI/CABINET REGION- 306 AM MST MON FEB 12 2007 /206 AM PST MON FEB 12 2007/ ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW ADVISORY. WIDESPREAD SNOWFALL HAS ENDED...BUT HIGH ELEVATIONS IN THE KOOTENAI/CABINET REGION AND ALSO LOLO PASS COULD SEE ANOTHER INCH OF SNOW ACCUMULATION THIS MORNING. $$ MTZ007-121900- /O.EXB.KMSO.SN.Y.0008.070212T1006Z-070212T1900Z/ BUTTE/BLACKFOOT REGION- 306 AM MST MON FEB 12 2007 ...SNOW ADVISORY IN EFFECT UNTIL NOON MST TODAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TODAY. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO 7 INCHES IN THE MOUNTAINS ARE ARE EXPECTED BY NOON TODAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ002-043-121900- /O.EXT.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/ WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION- 306 AM MST MON FEB 12 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL NOON MST TODAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON MST TODAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY MONDAY MORNING. IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO 30 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH THE U.S. HWY 2 CORRIDOR AND MCDONALD PASS THROUGH OVANDO. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ003-121600- /O.EXT.KMSO.SN.Y.0008.000000T0000Z-070212T1600Z/ FLATHEAD/MISSION VALLEYS- 306 AM MST MON FEB 12 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 9 AM MST THIS MORNING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 AM MST THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO 7 INCHES IN THE MOUNTAINS ARE ARE EXPECTED BY MONDAY NOON. IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO 30 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH BADROCK CANYON AND THE NORTHERN FLATHEAD VALLEY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 121437 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 737 AM MST MON FEB 12 2007 MTZ002-043-121900- /O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/ WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION- 737 AM MST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY NOON. IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO 30 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH THE U.S. HWY 2 CORRIDOR AND MCDONALD PASS THROUGH OVANDO. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ003-121600- /O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1600Z/ FLATHEAD/MISSION VALLEYS- 737 AM MST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES EXPECTED BY NOON. IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO 30 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH BADROCK CANYON AND THE NORTHERN FLATHEAD VALLEY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ007-121900- /O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/ BUTTE/BLACKFOOT REGION- 737 AM MST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO 7 INCHES IN THE MOUNTAINS ARE EXPECTED BY NOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 121553 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 853 AM MST MON FEB 12 2007 MTZ003-121900- /O.CAN.KMSO.SN.Y.0008.000000T0000Z-070212T1600Z/ /O.NEW.KMSO.BS.Y.0001.070212T1553Z-070212T1900Z/ FLATHEAD/MISSION VALLEYS- 853 AM MST MON FEB 12 2007 ...BLOWING SNOW ADVISORY IN EFFECT UNTIL NOON MST TODAY... ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TODAY. THE SNOW ADVISORY HAS BEEN CANCELLED. NORTHEAST WINDS OF 15 TO 30 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW THROUGH BAD ROCK CANYON NORTH OF KALISPELL AND INTO NORTHERN FLATHEAD VALLEY THIS MORNING...REDUCING VISIBILITIES AT TIMES. LIGHT SNOW WILL ALSO OCCUR...BUT ADDITIONAL ACCUMULATIONS WILL BE LESS THAN AN INCH. CONDITIONS ARE EXPECTED TO IMPROVE DURING THE AFTERNOON. A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ MTZ002-043-121900- /O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/ WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION- 853 AM MST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY NOON. IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO 30 MPH THROUGH THE GAPS OF THE CONTINENTAL DIVIDE WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH THE U.S. HWY 2 CORRIDOR...I90 BETWEEN GARRISON AND JUST EAST OF MISSOULA. $$ MTZ007-121900- /O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/ BUTTE/BLACKFOOT REGION- 853 AM MST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO 7 INCHES IN THE MOUNTAINS ARE EXPECTED BY NOON. IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO 30 MPH THROUGH THE GAPS OF THE CONTINENTAL DIVIDE WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW. $$
000 WWUS45 KMSO 121854 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1154 AM MST MON FEB 12 2007 MTZ002-007-043-122000- /O.CAN.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/ WEST GLACIER REGION-BUTTE/BLACKFOOT REGION- POTOMAC/SEELEY LAKE REGION- 1154 AM MST MON FEB 12 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW ADVISORY. AREAS OF LIGHT SNOW AND LOCAL GUSTY EAST TO NORTHEAST WILL CONTINUE THROUGH THE REMAINDER OF TODAY. HOWEVER...CONDITIONS ARE NOT EXPECTED TO MEET ADVISORY CRITERIA. $$ MTZ003-122000- /O.CAN.KMSO.BS.Y.0001.000000T0000Z-070212T1900Z/ FLATHEAD/MISSION VALLEYS- 1154 AM MST MON FEB 12 2007 ...BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE BLOWING SNOW ADVISORY. AREAS OF LIGHT SNOW AND LOCAL GUSTY NORTHEAST WILL CONTINUE THROUGH THE REMAINDER OF TODAY. HOWEVER...BUT CONDITIONS ARE NOT EXPECTED TO MEET ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this snow advisory went out at Feb 11, 3:30 AM MST, 9 minutes earlier.
Area forecast discussion, Feb 11, 3:30 AM MST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
330 AM MST SUN FEB 11 2007
.DISCUSSION...SOUTHWESTERLY TO WESTERLY UPPER LEVEL FLOW WILL
REMAIN OVER WESTERN MONTANA AND NORTH CENTRAL IDAHO FOR THE NEXT
24 HOURS. SEVERAL DISTURBANCES WILL MAKE THEIR WAY THROUGH THIS
FLOW CAUSING WIDE SPREAD PRECIPITATION. CURRENTLY A WARM FRONT IS
PASSING THROUGH WESTERN MONTANA. THIS FRONT WILL CONTINUE TO PUSH
ON TO THE NORTHEAST. TODAY THROUGH TONIGHT A WARM AND MOIST AIR
MASS WILL CONTINUOUSLY STREAM INTO THE REGION. LATER THIS
AFTERNOON A MODIFIED ARCTIC AIR MASS WILL SEEP ACROSS THE NORTHERN
PORTION OF THE CONTINENTAL DIVIDE. THIS AIR MASS WILL HELP ENHANCE
THE LIFT OF MOISTURE OVER THE GLACIER PARK REGION. THEREFORE...HAVE
DECIDED TO ISSUE A SNOW ADVISORY FOR THIS REGION. THEN ON MONDAY A
WEAK RIDGE OF HIGH PRESSURE WILL DEVELOP OVER THE REGION CAUSING A
DRYING TREND.
MONDAY NIGHT THROUGH SATURDAY...WEATHER PATTERN REMAINS QUITE
UNSETTLED THROUGH MOST OF NEXT WEEK AS NORTHWESTERLY TO WESTERLY FLOW
SETS UP OVER THE REGION. MOISTURE AND WEAK WAVES OF ENERGY WILL
PROPAGATE THROUGH THIS FLOW PRODUCING MAINLY LIGHT MOUNTAIN
SHOWERS THROUGH WEDNESDAY. THE NEXT CHANCE OF WIDESPREAD
PRECIPITATION COMES THURSDAY AND FRIDAY AS MODELS BRING A SERIES
OF MOIST SYSTEMS WITH GOOD UPPER LEVEL SUPPORT THROUGH THE
NORTHERN ROCKIES. SNOW LEVELS WILL ONCE AGAIN REMAIN RELATIVELY
HIGH...CONFINING MOST SNOWFALL TO THE MOUNTAINS AND HIGHER
VALLEYS. BEYOND FRIDAY...MODELS CONTINUE TO HINT AT A STRONG RIDGE
SETTING UP OVER THE NORTHWEST. IF THIS FEATURE DEVELOPS AS CURRENT
MODEL RUNS PORTRAY...COULD SEE A BREAK FROM PRECIPITATION.
&&
.AVIATION...A WARM AND MOIST AIR MASS WILL CONTINUOUSLY STREAM INTO
WESTERN MONTANA AND NORTH CENTRAL IDAHO CAUSING WIDE SPREAD
PRECIPITATION. CEILINGS AND VISIBILITIES WILL BE REDUCED AT TIMES...PLEASE
SEE APPROPRIATE TAFS AND TWEBS.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...SNOW ADVISORY FROM 3 PM THIS AFTERNOON TO 5 AM MST MONDAY FOR
WEST GLACIER REGION.
ID...NONE.
&&
SHORT TERM...SMITH
LONG TERM....VIA
AVIATION...SMITHNearby
Snow Advisories in Montana, 2007Snow Advisories in Idaho, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.